Alert archive / Montana / High Wind Warnings in 2014

High Wind Warning 5, NWS Billings, MT

February 11, 20145 counties in Montana

NWS Billings, MT issued this high wind warning at Feb 11, 2014, 3:54 PM MST for 5 counties in Montana. It took effect at Feb 12, 2014, 3:00 AM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 11, 2014, 3:54 PM MST (22:54 UTC)
In effect from
Feb 12, 2014, 3:00 AM MST
Expired
Feb 12, 2014, 9:04 PM MST
In force
18 hr
Issued by
NWS Billings, MT

Counties Golden Valley County, MT, Park County, MT, Stillwater County, MT, Sweet Grass County, MT, Wheatland County, MT

The radar

The Billings radar (KBLX), 91 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 10.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2014-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2014-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1301 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Feb 11, 3:28 PM MST, 26 minutes earlier.

Area forecast discussion, Feb 11, 3:28 PM MST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
328 PM MST TUE FEB 11 2014

.SHORT TERM...VALID FOR WED AND THU...

A VIGOROUS SHORT WAVE IS MOVING ACROSS OUR FORECAST AREA THIS
AFTERNOON PRODUCING IMPRESSIVE FRONTOGENESIS WITH STEEP LAPSE
RATES. THIS HAS RESULTED IN A BAND OF HEAVY TO MODERATE SNOW WITH
BRIEF PERIODS OF WHITEOUT CONDITIONS SUCH AS AT JUDITH GAP
EARLIER THIS AFTERNOON. GUSTS FROM 45 TO NEAR 60 MPH WERE COMMON
ALONG THIS ACTIVITY COMING OUT OF THE MOUNTAINS. MUCH OF THE
FORCING HAS PUSHED INTO THE EAST/SOUTHEAST ZONES THIS AFTERNOON
WHERE 1 OR 2 INCHES OF QUICK SNOWFALL IS STILL POSSIBLE. PRESSURE
TENDENCY PROGGS SUGGEST THERE COULD BE SOME BRIEF BLOWING SNOW AS
WELL. THEREFORE...WILL KEEP THE WINTER WEATHER ADVISORIES GOING IN
THE EAST AND LET THE EVENING SHIFT CANCEL OR EXPIRE THEM EARLY AS
NEEDED.

THE MAIN HIGH IMPACT WEATHER IN THE SHO9RT TERM THEN...WILL BE AN
INCREASING PRESSURE GRADIENT ACROSS THE WEST WITH 700MB FLOW
REACHING 75 KTS WEDNESDAY. LAST NIGHT A WEAKER GRADIENT RESULTED
IN A GUST TO 69 MPH AT LIVINGSTON...SO THE POTENTIAL IN THIS
PATTERN SEEMS HIGHER THAN THAT. EVEN IF TRUE GAP FLOW DOES NOT
DEVELOP...LAPSE RATES TOMORROW FROM SURFACE TO 800MB ARE OVER
6 C/KM SO COULD MIX DOWN SOME STRONG GUSTS. THEREFORE...I PLAN TO
DROP WINTER WEATHER ADVISORIES FOR THE WESTERN ZONES SINCE THE
FRONT HAS RACED SOUTHEASTWARD NOW...AND HOIST A HIGH WIND WARNING
FOR LIVINGSTON AND FOOTHILLS WITH ADVISORY FOR BIG TIMBER...AND
WARNING UP TO HARLOWTON. LIVINGSTON WILL GO FROM THIS WILL GO
FROM 09Z TO 06Z WEDNESDAY NIGHT. BIG TIMBER AND HARLOWTON
HIGHLIGHTS WILL GO FROM 16Z TO 06Z EDNESDAY NIGHT. AFTER A BRIEF
BREAK TOMORROW NIGHT WE COULD CERTAINLY SEE WINDS PICK UP AGAIN
EARLY THURSDAY.

COLDER AIR BEHIND TODAYS SYSTEM WILL MAINLY IMPACT BILLINGS
EASTWARD. CUT BANK WENT FROM 30 TO 7 DEGREES BEHIND THE FRONT.
HOWEVER...PUSH FROM THE WEST IN LOWER TO MID LEVELS WILL SHOVE
THIS COLDER AIR EAST BY TOMORROW. SO WE ARE STILL LOOKING FOR
MILDER TEMPERATURES WEDNESDAY...YET IT WILL BE WINDY IN THE
WESTERN AND CENTRAL SECTIONS OF OUR FORECAST AREA.
LOOK FOR SOME WEAK WAVE ACTIVITY IN THE NW FLOW ALOFT TO RESULT IN
SOME LIGHTER RAIN OR SNOW SHOWERS ON THE EASTERN PLAINS THE NEXT
COUPLE OF DAYS...WHILE THE FLOW PATTERN FAVORS PERIODS OF
ACCUMULATING SNOW IN THE HIGH COUNTRY. BT

.LONG TERM...VALID FOR FRI...SAT...SUN...MON...TUE...

PACIFIC FLOW WITH A COUPLE OF EMBEDDED SHORTWAVES AND PERIODS OF
ENHANCED SW-W WINDS CAN BE EXPECTED THROUGH THE INITIAL PORTION OF
THE EXTENDED PERIOD. MODEL AGREEMENT IS NOT BAD HERE...SUGGESTING
SHORTWAVES FRIDAY/FRIDAY NIGHT AND AGAIN SUNDAY/SUNDAY NIGHT...SO
WILL KEEP FOCUS OF HIGHEST POPS WITHIN THESE TIME PERIODS AND
ESPECIALLY OVER THE MTNS. THE ZONAL FLOW WILL ALSO YIELD
ALTERNATING PERIODS OF GUSTY PRE-FRONTAL GAP WINDS AND POST-
FRONTAL MIXED WINDS. MODELS NOT SUGGESTING ANY SIGNIFICANT WIND
EVENTS RIGHT NOW BUT THIS WILL NEED TO BE WATCHED. TEMPS WILL
LEAN ON THE WARM SIDE OF NORMAL WITH SOME MODERATION DUE TO THE
EXISTING SNOW COVER...BUT WOULD EXPECT SNOW DEPTHS AROUND THE AREA
TO DECREASE OVER TIME AND BY EARLY NEXT WEEK IT MAY NOT BE MUCH OF
A FACTOR FOR OUR TEMPERATURES.

MODEL CONSENSUS THEN SHOWS AN AMPLIFICATION OF THE PATTERN AS PAC
TROF DIGS OFF THE COAST ALLOWING FOR SOME DRY/WARM RIDGING OVER US
MON/TUE. WILL KEEP THE FORECAST DRY AND RAISE TEMPS A LITTLE MORE.
CONFIDENCE IS HIGH THAT TEMPS WILL BE ABOVE NORMAL EARLY NEXT WEEK
AND IT IS ENTIRELY POSSIBLE WE COULD SEE HIGHS WELL INTO THE
50S...ALONG WITH GENERALLY MILD NIGHTS.

LOOKING A BIT FURTHER AHEAD...WE MAY SEE IMPACTS FROM DEEPER PAC
TROF BY THE LATTER HALF OF NEXT WEEK. STAY TUNED.

JKL
&&

.AVIATION...

COLD FRONT MOVING THROUGH THE AREA THIS AFTERNOON WILL REACH
KSHR-KMLS AROUND 22Z AND EXIT SE MT BY 00Z. BRIEF PERIOD OF
IFR/LIFR SNOW SHOWERS AND WIND GUSTS OF 35-45 KTS WILL ACCOMPANY
THIS FRONTAL PASSAGE. MOUNTAINS WILL BE FREQUENTLY OBSCURED INTO
THE EVENING. SNOW WILL LINGER UNTIL AROUND 03Z NEAR KMLS AND
KBHK...OTHERWISE EXPECT CONDITIONS TO IMPROVE TO VFR ACROSS THE
REGION BY LATE EVENING. THERE IS A SLIGHT RISK OF FOG OR LOW
CLOUD NEAR KMLS AND KBHK LATE TONIGHT INTO EARLY WEDNESDAY.

SW WIND GUSTS WILL INCREASE ALONG THE WESTERN FOOTHILLS BY
WEDNESDAY MORNING. EXPECT GUSTS TO 60 KTS OR HIGHER AT KLVM AND
50 KTS AT 3HT ON WEDNESDAY...WITH GUSTS TO 40 KTS REACHING AS FAR
EAST AS KBIL.

JKL
&&

.PRELIMINARY POINT TEMP/POPS...

    WED     THU     FRI     SAT     SUN     MON     TUE
-----------------------------------------------------------
BIL 020/046 032/050 030/045 031/047 037/050 031/049 038/052
    12/J    22/W    12/W    31/B    13/W    20/U    01/B
LVM 024/048 039/051 032/049 035/051 040/052 033/050 037/052
    12/W    23/W    13/W    32/W    34/W    21/N    11/N
HDN 017/047 030/050 027/047 031/049 031/053 031/052 035/053
    22/J    33/W    02/W    31/B    13/W    20/U    01/B
MLS 012/043 025/041 024/042 029/043 027/046 028/047 032/049
    22/W    24/W    12/W    30/B    12/W    10/U    00/B
4BQ 019/047 028/047 026/045 029/047 028/051 029/052 032/055
    32/W    23/W    12/W    41/B    13/W    20/U    00/B
BHK 009/040 022/038 020/039 025/039 023/043 025/043 030/046
    42/W    24/W    11/B    30/B    12/J    10/U    00/B
SHR 017/045 029/046 025/047 029/049 028/052 024/050 029/054
    52/W    12/W    12/W    41/B    13/W    30/B    00/B

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 11 PM MST WEDNESDAY
      FOR ZONES 28-63.
     WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT MST TONIGHT
      FOR ZONES 33-36-37.
     WIND ADVISORY IN EFFECT FROM 9 AM TO 11 PM MST WEDNESDAY FOR
      ZONE 41.
     HIGH WIND WARNING IN EFFECT FROM 3 AM TO 11 PM MST WEDNESDAY
      FOR ZONES 65-66.
WY...NONE.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Feb 11, 2:52 PM MST, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
252 PM MST TUE FEB 11 2014

MTZ028>042-056>058-063>068-WYZ098-099-122200-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
252 PM MST TUE FEB 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A BAND OF BRIEF MODERATE TO HEAVY SNOW AND WIND GUSTS OF 35 TO 45
MPH WILL SLIDE THROUGH SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING
LATE THIS AFTERNOON. TRAVELERS CAN EXPECT SHORT-LIVED REDUCTIONS
IN VISIBILITY.

SOUTHWEST WINDS WILL INCREASE LATE TONIGHT NEAR LIVINGSTON AND
NYE...WITH GUSTS TO 60 MPH DEVELOPING AFTER 3 AM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY STRONG SOUTHWEST TO WEST WINDS CAN BE EXPECTED ALONG THE
WESTERN FOOTHILLS FROM LIVINGSTON TO NYE...BIG TIMBER AND
HARLOWTON ON WEDNESDAY. GUSTS WILL APPROACH 75 MPH AT LIVINGSTON
AND NYE...AND 60 MPH AT BIG TIMBER AND HARLOWTON. TRAVELERS ON
I-90 AND HIGHWAY 191 SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS
IN THESE AREAS.

GUSTY SOUTHWEST TO WEST WINDS CAN BE EXPECTED FOR AREAS FROM
BILLINGS WEST ON THURSDAY...WITH GUSTS TO 55 MPH ALONG THE
FOOTHILLS AND 45 MPH AT BILLINGS.

PERIODS OF ACCUMULATING SNOWFALL WILL IMPACT THE WEST SLOPES OF
THE BEARTOOTH ABSAROKA MOUNTAINS WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JKL

In the hours before

Special weather statement, Feb 11, 1:28 PM MST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
128 PM MST TUE FEB 11 2014

MTZ030-034-035-057-112130-
TREASURE MT-NORTHERN BIG HORN MT-YELLOWSTONE MT-
NORTHERN STILLWATER MT-
128 PM MST TUE FEB 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STILLWATER...NORTH
CENTRAL BIG HORN...NORTHEASTERN ROSEBUD...YELLOWSTONE...NORTHERN
CARBON AND SOUTHEASTERN TREASURE COUNTIES UNTIL 230 PM MST...

A LINE OF HEAVY SNOW SHOWERS WILL BRING A BRIEF PERIOD OF REDUCED
VISIBILITIES AND AND WIND GUSTS OF 45 TO 55 MPH. IN THE HEAVIEST SNOW
SHOWERS BRIEF WHITE OUT CONDITIONS ARE POSSIBLE.

THIS INCLUDES I-90...I-94...US 87...AND ROUTE 3.

LOCATIONS IMPACTED INCLUDE...
BILLINGS...HARDIN...COLUMBUS...CUSTER...LAUREL...BILLINGS HEIGHTS...
WORDEN...HUNTLEY...SHEPHERD...LOCKWOOD...BILLINGS WEST END...
BALLANTINE...MOLT...CORINTH...PARK CITY...ACTON...COMANCHE...
HALFBREED LAKE WILDLIFE AND BIGHORN.

LAT...LON 4614 10701 4608 10693 4583 10694 4583 10688
      4575 10692 4547 10870 4552 10870 4556 10881
      4564 10879 4560 10887 4558 10912 4553 10912
      4552 10920 4547 10919 4547 10927 4593 10940
      4621 10701
TIME...MOT...LOC 2028Z 341DEG 31KT 4590 10861

CHURCH
Local storm report, Feb 11, 2:01 PM MST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
201 PM MST TUE FEB 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     NON-TSTM WND GST 6 ENE LIVINGSTON        45.69N 110.45W
02/11/2014  M60.00 MPH       PARK               MT   ASOS

&&
Special weather statement, Feb 11, 2:32 PM MST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
232 PM MST TUE FEB 11 2014

MTZ034-039-041-056-065>067-112215-
EASTERN CARBON MT-RED LODGE FOOTHILLS MT-LIVINGSTON AREA MT-
BEARTOOTH FOOTHILLS MT-ABSAROKA/BEARTOOTH MOUNTAINS MT-
NORTHERN STILLWATER MT-NORTHERN SWEET GRASS MT-
232 PM MST TUE FEB 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARK...SOUTHWESTERN
STILLWATER...CENTRAL SWEET GRASS AND WESTERN CARBON COUNTIES UNTIL
315 PM MST...

A BAND OF HEAVY SNOW WILL PRODUCE A BRIEF PERIOD OF NEAR WHITE OUT
CONDITIONS ALONG THE FOOTHILLS OVER THE NEXT HOUR. ROADS IMPACTED
INCLUDE HIGHWAY 78 BETWEEN COLUBMUS AND RED LODGE...AND HIGHWAY 212
BETWEEN JOLIET AND RED LODGE.

LOCATIONS IMPACTED INCLUDE...
RED LODGE...BRIDGER...JOLIET...FROMBERG...ABSAROKEE...BEARCREEK...
DEAN...LUTHER...EDGAR...ROSCOE...NYE...FISHTAIL...EAST BRIDGER...
BELFRY...COONEY RESERVOIR ST PARK...LIMESTONE...FOX...ROBERTS...
WASHOE AND BOYD.

LAT...LON 4501 10926 4556 11030 4573 10981 4549 10874
      4500 10909 4500 10916
TIME...MOT...LOC 2130Z 239DEG 49KT 4549 10946

CHURCH
Special weather statement, Feb 11, 2:37 PM MST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
237 PM MST TUE FEB 11 2014

MTZ031-038-057-058-112230-
SOUTHERN ROSEBUD MT-SOUTHERN BIG HORN MT-NORTHERN ROSEBUD MT-
NORTHERN BIG HORN MT-
237 PM MST TUE FEB 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR BIG HORN AND SOUTHEASTERN
ROSEBUD COUNTIES UNTIL 330 PM MST...

A BAND OF HEAVY SNOW WAS PRODUCE A BRIEF PERIOD OF WHITE OUT
CONDITIONS AND WIND GUSTS TO AROUND 40 MPH. ROAD IMPACTED INCLUDE I-
90 FROM HARDIN TO ABERDEEN HILL...AND US 212 FROM CROW AGENCY TO
ASHLAND.

LOCATIONS IMPACTED INCLUDE...
HARDIN...COLSTRIP...LODGE GRASS...BUSBY...LAME DEER...ASHLAND...
PRYOR...DECKER...FORT SMITH...CROW AGENCY...WYOLA...GARRYOWEN...
KIRBY...BIRNEY...ABERDEEN...ST. XAVIER...TONGUE RIVER RESERVOIR PK...
ROSEBUD BATTLEFIELD PARK...QUIETUS AND BRANDENBERG.

LAT...LON 4519 10816 4522 10810 4522 10849 4547 10859
      4546 10833 4549 10831 4549 10820 4552 10819
      4552 10808 4571 10806 4588 10705 4587 10694
      4601 10620 4580 10619 4579 10624 4536 10623
      4535 10628 4500 10626 4500 10825
TIME...MOT...LOC 2134Z 253DEG 103KT 4556 10767

CHURCH
Special weather statement, Feb 11, 3:18 PM MST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
318 PM MST TUE FEB 11 2014

MTZ036-WYZ098-099-112315-
POWDER RIVER MT-SHERIDAN FOOTHILLS WY-
NORTHEAST BIG HORN MOUNTAINS WY-
318 PM MST TUE FEB 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR POWDER RIVER AND SHERIDAN
COUNTIES UNTIL 415 PM MST...

A BAND OF HEAVY SNOW SHOWERS WILL PUSH THROUGH THE AREA OVER THE
NEXT HOUR. NEAR WHITE OUT CONDITIONS AND WIND GUSTS 40 TO 55 MPH
WILL MAKE TRAVEL DIFFICULT. THIS INCLUDES I-90 IN SHERIDAN COUNTY
AND US 212 IN POWDER RIVER COUNTY.

LOCATIONS IMPACTED INCLUDE...
SHERIDAN...BROADUS...RANCHESTER...DAYTON...BIDDLE...GRANITE PASS...
BIG HORN...CLEARMONT...BOYES...SAYLE...OLIVE...STACEY...BANNER...
SONNETTE...BECKTON...MOORHEAD...EPSIE...COALWOOD...STORY AND ARVADA.

LAT...LON 4479 10783 4487 10787 4499 10789 4499 10627
      4579 10623 4579 10498 4500 10503 4499 10602
      4457 10601 4456 10737
TIME...MOT...LOC 2214Z 239DEG 49KT 4484 10658

CHURCH
Special weather statement, Feb 11, 3:37 PM MST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
337 PM MST TUE FEB 11 2014

MTZ037-112345-
CARTER MT-
337 PM MST TUE FEB 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR CARTER COUNTY UNTIL 445 PM MST...

A BAND OF HEAVY SNOW SHOWERS WILL PUSH ACROSS CARTER COUNTRY THROUGH
445 PM. BRIEF WHITE OUT CONDITIONS AND WIND GUSTS 40 TO 55 MPH ARE
EXPECTED WHEN THIS BAND ARRIVES. HIGHWAYS IMPACTED INCLUDE US 212
AND HIGHWAY 59.

LOCATIONS IMPACTED INCLUDE...
EKALAKA...RIDGEWAY...ALZADA...CAPITOL...RIDGE...HAMMOND...MEDICINE
ROCKS ST PARK...BELLTOWER...MILL IRON...ALBION AND BOYES.

LAT...LON 4499 10406 4500 10503 4535 10503 4535 10499
      4614 10493 4614 10453 4606 10451 4605 10440
      4597 10438 4597 10414 4589 10413 4588 10405
TIME...MOT...LOC 2234Z 239DEG 49KT 4562 10466

CHURCH

The office that day

Everything else NWS Billings, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 11:43 AM MSTSpecial Weather StatementBYZGolden Valley, Musselshell, Wheatland77 min
Feb 11, 12:56 PM MSTSpecial Weather StatementBYZGolden Valley, Musselshell, Treasure, Wheatland64 min
Feb 11, 1:28 PM MSTSpecial Weather StatementBYZYellowstone62 min
Feb 11, 2:32 PM MSTSpecial Weather StatementBYZCarbon43 min
Feb 11, 2:37 PM MSTSpecial Weather StatementBYZBig Horn53 min
Feb 11, 3:18 PM MSTSpecial Weather StatementBYZPowder River57 min
Feb 11, 3:37 PM MSTSpecial Weather StatementBYZCarter68 min
Feb 11, 3:54 PM MSTWind AdvisoryBYZ29 hr

Nearby

High Wind Warnings in Montana, 2014High Wind Warnings in Wyoming, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.